# SDR SWIA2021080259940

- Difficulty date: May 24, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 2-2 HAS SLAT ROLLER MARKS ON BOTH I/B AND OB SIDES OF TRACK.     (C-CHECK RO 7/28/2021)    ROLLER MARKS REMOVED FROM RH SLAT TRACK 2-2 PER SRM 51-12-00-001-001-A01. DAMAGE WAS FOUND BEYOND LIMITS OF SRM, AS THERE ARE NO DAMAGE TOLERANCES GIVEN FOR THIS COMPONENT.COMPLIED WITH THE MHIRJ REO 690-57-42-808 REV -- DATED:2021-05-26 STEPS 1,2 & 4..  SEE CONTINUATION CARD FOR DETAILED MEASUREMENTS AND ADDITIONAL REPAIR PROCESSES NOT EXPRESSLY STATED IN THIS CORRECTIVE ACTION. RH SLAT TRACK  2-2 PN:CC670-12051-9,SN:M638,CANNED FOR USE ON N790SK CAMP ITEM #22712841 JOB:71029265,OP:66 .INSTALLATION FOR THE NEW RH SLAT TRACK 2-2 FOR N806SK ACCOMPLISHED ON JOB:91507095,OP:79 CAMP ITEM #22847200. COMPLIED WITH 51-900-1002-SKY. SEE CAMP#22917192 FOR COMPLIANCE OF SDIR 690-57-42-808 / RH SLAT TRACK 2-2 WAS CANNED FOR USE ON ACFT N790SK/10292 (SEE MX TRANS #22847200 FOR CANN PROCEDURES).  INSTALLATION OF THIS CANNED SLAT TRACK ACCOMPLISHED ON MX TRANS # 22712841 FOR ACFT N790SK/10292.
